# SDR 97FDEA00448

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouge
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN TOP OF FLOORBEAM BS 1110, LBL 5.  BLENDED GOUGE AREA, WHICH MADE FLOORBEAM OUT OF LIMITS.  OUT OF LIMIT AREA WAS REMOVED PER SRM 53-10-8, DOUBLER REPAIR WAS INSTALLED ON FLOORBEAM PER SRM 53-10-8 PG 18 -23, AND SRM 53-10-2 PG 44E.
